MathSciNet Relay Station
MathSciNet bibliographic data
MR1137625 42A32
Brown, Gavin; Chandler, G. A.; Sloan, Ian H.; Wilson, David C. Properties of certain trigonometric series arising in numerical analysis. J. Math. Anal. Appl. 162 (1991), no. 2, 371–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement